Volume 19, Number 1
Previous Issue Next Issue

Hiroshi Fujita

J. Comp. Math., 19 (2001), pp. 1-8

Preview Full PDF 466 1453 Abstract

Luis Vazquez & Salvador Jimenez

J. Comp. Math., 19 (2001), pp. 9-14

Preview Full PDF 359 1389 Abstract

Arieh Iserles

J. Comp. Math., 19 (2001), pp. 15-26

Preview Full PDF 438 1503 Abstract

Michal Krizek

J. Comp. Math., 19 (2001), pp. 27-34

Preview Full PDF 374 1448 Abstract

Ya Xiang Yuan

J. Comp. Math., 19 (2001), pp. 35-40

Preview Full PDF 434 1495 Abstract

Tao Tang, Wei Min Xue & Ping Wen Zhang

J. Comp. Math., 19 (2001), pp. 41-54

Preview Full PDF 444 1532 Abstract

Jia Chang Sun

J. Comp. Math., 19 (2001), pp. 55-66

Preview Full PDF 458 1505 Abstract

Ping Bing Ming & Zhong Ci Shi

J. Comp. Math., 19 (2001), pp. 67-76

Preview Full PDF 453 1463 Abstract

De Hao Yu & Ji Ming Wu

J. Comp. Math., 19 (2001), pp. 77-86

Preview Full PDF 454 1386 Abstract

Jin Chao Xu & Lung An Ying

J. Comp. Math., 19 (2001), pp. 87-100

Preview Full PDF 456 1445 Abstract

Ben Yu Guo & He Ping Ma

J. Comp. Math., 19 (2001), pp. 101-112

Preview Full PDF 452 1446 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard